# SDR REXA201100288A

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 18,570 hours, 16,101 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH INTO JFK DEFERRED PER MEL 32-30-01.
